Alert archive / Washington / Areal Flood Warnings in 2021

Areal Flood Warning 3, NWS Seattle, WA

November 15, 2021Skagit County, Whatcom County, Washington

NWS Seattle, WA issued this areal flood warning at Nov 15, 2021, 8:13 AM PST for Skagit County, Whatcom County, Washington. It was in force for 32 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2021, 8:13 AM PST (16:13 UTC)
Expired
Nov 16, 2021, 4:00 PM PST
In force
32 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
None

Counties Skagit County, WA, Whatcom County, WA

The radar

The Seattle radar (KATX), 70 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 6:11 PM PSTHEAVY RAIN 2.020.1 Sw Glacier, WARAINFALL SINCE 7AM. RAIN & SNOW MIX NOW; 37°. ELEVATION 906 FT. FLOODING IN FIELDS AND ON MT. BAKER HWY AT MP 28. SPOTTER IS ALSO COCORAHS OBSERVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 4.2 hours before the alert went out and 426 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2021-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2021-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 349 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
349 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

583 
WGUS46 KSEW 151613
FLWSEW

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
813 AM PST Mon Nov 15 2021

WAC057-073-160600-
/O.NEW.KSEW.FA.W.0003.211115T1613Z-211116T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Skagit WA-Whatcom WA-
813 AM PST Mon Nov 15 2021

...FLOOD WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING...
...REPLACES FLOOD ADVISORY...

* WHAT...Flooding caused by excessive rainfall is expected.

* WHERE...A portion of northwest Washington, including the following 
  areas, Skagit and Whatcom.

* WHEN...Until 1000 PM PST Monday.

* IMPACTS...Flooding of rivers, creeks, streams, and other low-lying 
  and flood-prone locations is imminent or occurring.

* ADDITIONAL DETAILS...
  - At 808 AM PST, Doppler radar and automated rain gauges
    indicated heavy rain. Flooding is ongoing or expected to
    begin shortly in the warned area. Between 3.5 and 4.5 inches
    of rain have fallen over the last 24 hours.
  - Additional rainfall amounts of 1 to 2 inches are possible in
    the warned area.
  - Some locations that will experience flooding include...
    Bellingham, Sedro-Woolley, Sumas, Concrete, Deming, Point
    Roberts, Lynden, Ferndale, Blaine, Mount Baker, Rockport,
    Marblemount, Newhalem, Diablo Lake, Birch Bay, Peaceful
    Valley, Everson, Nooksack, Lyman and Hamilton.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4900 12085 4897 12088 4872 12065 4863 12079
      4853 12070 4855 12086 4847 12106 4851 12249
      4852 12248 4858 12256 4860 12243 4875 12248
      4873 12263 4861 12260 4872 12272 4874 12272
      4875 12272 4869 12264 4893 12275 4900 12309


$$

45
4 follow-up statements
576 
WGUS86 KSEW 160320
FLSSEW

Flood Statement
National Weather Service Seattle WA
720 PM PST Mon Nov 15 2021

WAC057-073-160600-
/O.CON.KSEW.FA.W.0003.000000T0000Z-211116T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Skagit WA-Whatcom WA-
720 PM PST Mon Nov 15 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...Flooding caused by the overflow of the Nooksack River at 
  Everson.

* WHERE...A portion of northwest Washington, including the following 
  areas, Skagit and Whatcom.

* WHEN...Until 1000 PM PST.

* IMPACTS...Flood water in the Nooksack River is, or is expected to, 
  overflow its banks near Everson. The overflow of flood 
  waters will result in flooding along an old Nooksack River 
  overflow drainage, including Johnson Creek, from Everson 
  north toward Sumas and the Canadian border.

* ADDITIONAL DETAILS...
  - At 716 PM PST, gauge reports indicated
  - Some locations that will experience flooding include...
    Bellingham, Sedro-Woolley, Sumas, Concrete, Deming, Point
    Roberts, Lynden, Ferndale, Blaine, Mount Baker, Rockport,
    Marblemount, Newhalem, Diablo Lake, Birch Bay, Peaceful
    Valley, Everson, Nooksack, Lyman and Hamilton.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4900 12085 4897 12088 4872 12065 4863 12079
      4853 12070 4855 12086 4847 12106 4851 12249
      4852 12248 4858 12256 4860 12243 4875 12248
      4873 12263 4861 12260 4872 12272 4874 12272
      4875 12272 4869 12264 4893 12275 4900 12309


$$

JBB
439 
WGUS46 KSEW 160531
FLWSEW

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Seattle WA
931 PM PST Mon Nov 15 2021

WAC057-073-161600-
/O.EXT.KSEW.FA.W.0003.000000T0000Z-211116T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Skagit WA-Whatcom WA-
931 PM PST Mon Nov 15 2021

...FLOOD WARNING NOW IN EFFECT UNTIL 8 AM PST TUESDAY...

* WHAT...Flooding caused by the overflow of the Nooksack River at 
  Everson, continuing at least in to Tuesday morning.

* WHERE...A portion of northwest Washington, including the following 
  areas, Skagit and Whatcom.

* WHEN...Until 800 AM PST Tuesday.

* IMPACTS...Flood water in the Nooksack River is, or is expected to, 
  overflow its banks near Everson. The overflow of flood 
  waters will result in flooding along an old Nooksack River 
  overflow drainage, including Johnson Creek, from Everson 
  north toward Sumas and the Canadian border.

* ADDITIONAL DETAILS...
  - At 931 PM PST, gauge reports indicated heavy rain. Flooding
    is ongoing or expected to begin shortly in the warned area.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4900 12085 4897 12088 4872 12065 4863 12079
      4853 12070 4855 12086 4847 12106 4851 12249
      4852 12248 4858 12256 4860 12243 4875 12248
      4873 12263 4861 12260 4872 12272 4874 12272
      4875 12272 4869 12264 4893 12275 4900 12309


$$

JBB
639 
WGUS46 KSEW 161422
FLWSEW

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
622 AM PST Tue Nov 16 2021

.Little if any rain is expected today. The flood waters over the 
area will begin to recede.

WAC057-073-170000-
/O.EXT.KSEW.FA.W.0003.000000T0000Z-211117T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Skagit WA-Whatcom WA-
622 AM PST Tue Nov 16 2021

...FLOOD WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...A portion of northwest Washington, including the following 
  areas, Skagit and Whatcom.

* WHEN...Until 400 PM PST Tuesday.

* IMPACTS...Flood water from the Nooksack River will continue to 
  overflow its banks near Everson. The overflow resulted in flooding 
  along an old Nooksack River overflow drainage, including Johnson 
  Creek, from Everson to Sumas and the Canadian border.

* ADDITIONAL DETAILS...
  - At 612 AM PST, Flooding is ongoing in the warned area.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4900 12085 4897 12088 4872 12065 4863 12079
      4853 12070 4855 12086 4847 12106 4851 12249
      4852 12248 4858 12256 4860 12243 4875 12248
      4873 12263 4861 12260 4872 12272 4874 12272
      4875 12272 4869 12264 4893 12275 4900 12309


$$

44
719 
WGUS86 KSEW 170003
FLSSEW

Flood Statement
National Weather Service Seattle WA
403 PM PST Tue Nov 16 2021

WAC057-073-170013-
/O.EXP.KSEW.FA.W.0003.000000T0000Z-211117T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Skagit WA-Whatcom WA-
403 PM PST Tue Nov 16 2021

...FLOOD WARNING HAS EXPIRED...

The Flood Warning has expired for Whatcom and northern Skagit 
counties.

Flood waters are receding. Additional flooding is no longer expected 
to pose a threat, but existing flood waters will take some time to 
drain. Please continue to heed remaining road closures.

LAT...LON 4900 12085 4897 12088 4872 12065 4863 12079
      4853 12070 4855 12086 4847 12106 4851 12249
      4852 12248 4858 12256 4860 12243 4875 12248
      4873 12263 4861 12260 4872 12272 4874 12272
      4875 12272 4869 12264 4893 12275 4900 12309


$$

12

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this areal flood warning went out at Nov 15, 3:31 AM PST, 4 hours 42 minutes earlier.

Area forecast discussion, Nov 15, 3:31 AM PST, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
331 AM PST Mon Nov 15 2021

.SYNOPSIS...An atmospheric river will continue to bring heavy
rain to W WA today resulting in serious river flooding impacts
along with an increased threat for landslides. Strong winds will
also lead to power outages and downed trees given saturated soil.
Heavy rain will push east this afternoon, with very strong west
winds down the Strait and rapidly falling snow levels. A PSCZ and
mountains snow will then give way to a drying trend on Tuesday,
which will continue through Wednesday before the next system
moves in for Thursday.

&&

.SHORT TERM /TODAY THROUGH WEDNESDAY/...An atmospheric river event
continues across the Pacific Northwest early this morning as
deeper subtropical Pacific moisture continues to be channeled
northeastward as cyclonic flow continues over the Gulf of Alaska
and adjacent Pacific and high pressure remains centered offshore
southern California. The lower levels continue to depict a nearly
stationary boundary draped from southern BC through the NW tip of
the Olympic Peninsula and into the open Pacific. A shortwave
trough rounding the base of the broader cyclonic flow over the
Pacific is helping induce a sfc wave along the stationary frontal
boundary this morning out to our west and this will have important
forecast implications for today.

A look at current MRMS and local radar imagery around 230AM this
morning shows very heavy rainfall along the frontal boundary
extending from the coastal waters through the NW portion of the
Olympic Peninsula and into the San Juan Islands and Whatcom
County. Observations within this general vicinity just over the
last 6 hours have reported 1-2 inches of rainfall. Elsewhere,
light rain and heavy drizzle is noted and has been persistent most
of the night, only totaling a few hundredths of an inch to
a few tenths of an inch.

Going forward today, a busy and very impactful weather day should
be anticipated. As the aforementioned mid level shortwave trough
continues to approach the local area, the sfc wave along the
stationary front will continue to strengthen and will help turn
the stationary boundary into a more progressive cold front.
Deepening of the sfc wave will help draw better Pacific moisture
into the area, which is already characterized by over 1 in PW
values, per SPC mesoanalysis. This will make for a heavy rainfall
threat that will push NW to SE across the area through the day. As
a general guide, rainfall totals from midnight Monday through
this afternoon are generally expected to range from 3 to 5 inches
in the Olympic and N Cascades to 1-2 inches from the Coast and
North Interior to around an inch around Puget Sound and remaining
Cascade zones. This will likely lead to significant river
flooding across northern counties and will likely impact many area
roadways. See hydrology section for better details.

As the sfc wave/low deepens, south winds will also strengthen
across the entire area. Generally expect gusts to 30-35mph through
much of the day, so power outages and downed trees will be highly
likely. A Wind Advisory in place for much of the area through the
afternoon.

As the cold front passes through the area this afternoon, the
bulk of the heavy precipitation will follow it, eventually
reaching the Cascade crest by mid to late afternoon. River
flooding will continue even after the rain has largely passed, and
another major concern is the very strong west wind anticipated in
its wake. Model guidance is highly suggestive of very strong
winds channeling through the Strait of Juan de Fuca this afternoon.
This has prompted the Storm Warning for the East Entrance of the
Strait and also a High Wind Warning for the Everett, Admiralty
Inlet, and Western Skagit County areas. West winds of up to 60 mph
will be possible and have the potential to produce significant
tree and powerline damage. In addition to this, strong post-
frontal west winds will allow for the development of a PSCZ this
evening, with rapidly tumbling snow levels (to about 1500-2000ft).
This will lead to additional rainfall across portions of the
area, potentially heavy, but will more so begin to cause mountain
snow issues, particularly at the Passes. Expect quick
accumulations at both Stevens and Snoqualmie Pass as snow levels
drop quickly-this could cause travel disruptions later
today/tonight.

Scattered showers will likely continue overnight tonight and into
Tuesday as cold air continues aloft. A secondary CZ is expected a
bit further north than the previous one and will likely continue
to bring snow to the north and central Cascades. To account for
all of additional precip behind the front, a Winter Weather
Advisory has been issued for the Cascades from 4pm Monday-10am
Tuesday. A drying trend will commence through the day on Tuesday
and winds will also ease. River flooding impacts are likely to
linger, but rivers will at least finally have the chance to
recede. Dry, but much cooler weather is expected Tuesday thru
Wednesday, with highs in the mid to upper 40s and lows in the 30s.
May lowland areas have the potential to see freezing temperatures
Wednesday morning, especially over the East Puget Sound lowlands,
the SW Interior, and Lower Chehalis Valley.

Kovacik

.LONG TERM /THURSDAY THROUGH SUNDAY/...The next weather producer
will be moving towards the area at the start of the long term
forecast period. Current guidance is suggesting that the storm
will move into northern Oregon, but will still likely result in
breezy winds and rain for W WA. There may be a break in the
active weather on Friday but another frontal system may be
approaching for the weekend. A ridge will be attempting to build
into the region this weekend, per ensemble means, but will have to
see where exactly this will set up in relation to troughing over
Canada.

Kovacik

&&

.AVIATION...A stalled frontal boundary lies just north of the
Canadian border with strong westerly flow aloft and gusty southerly
winds near the surface. The air mass remains very moist and stable.
Area cigs mostly MVFR with some isolated IFR in spots. Portions of
Puget Sound are shadowed from the rain this morning, mainly from BFI
south and west across the Kitsap Peninsula, so brief VFR conditions
have developed with gusty winds ongoing at the surface. Rain will
likely fill in across these areas by 17-18Z with gusts increasing to
between 25-30 kt. Very gusty surface winds will continue today
before easing late this afternoon and evening. Low level winds just
above the surface will remain quite strong...S/SW 45 to 60 knots
between 2000 and 5000 feet. This is expected to continue tonight and
into early Monday morning. After the frontal passage, the airmass
will be much cooler.

KSEA...Currently holding VFR at the terminal early this morning,
with gusty SW winds to 30kt. VFR conditions may not linger through
the morning as rain is expected to fill in across Puget Sound
between 15-17Z where a reduction to MVFR is likely. Brief periods of
IFR are possible as the moderate rain showers and windy conditions
impact the terminal. Surface winds to remain gusty out of the S/SW
15 to 25 knots before speeds increase early Monday morning ahead of
an approaching cold front with some gusts of 30 to 40 knots possible
12Z-18Z. Strong low level winds are likely to continue, generally
between 45-60kt between 020-050. SW winds upwards of 70kt are
possible between 050-080. Winds will generally start to ease late
this afternoon and evening but may still be gusty at times.

Kristell

&&

.MARINE...Gale warnings in effect for all waters today as confidence
remains high that winds will become rather strong in the vicinity of
a cold front as it moves onshore around midday. Models remain
consistent that a strong westerly surge will follow the
front...which has prompted a storm warning for the east entrance to
the strait. In addition, the formation of a meso-low in the lee of
the Olympics on Monday followed by impressive pressure rises will be
a driving force for widespread gale force winds over the interior
waters Monday afternoon.

Seas will be between 10-15ft through the day today as the frontal
system passes through, subsiding to below 10 ft by early Tuesday
morning. High pressure will rebuild across the waters Tuesday into
Wednesday allowing winds to relax and seas to subside.

Kristell

&&

.HYDROLOGY...Cold front sliding south and east of the area today
with the front mostly in the Cascades by early to mid afternoon.
This morning will be the last round of heavy precipitation over
the Olympics and North and Central Washington Cascades. Another
one to two inches is possible in the mountains with slightly lower
amounts over the lowlands. Snow levels will drop significantly
behind the front turning the precipitation in the Cascades from
rain to mostly snow. Hydrologically significant precipitation will
come to an end this afternoon into this evening.

Some 24 hour rainfall totals ending at 2 am include 6.24 inches at
Sumas, 5.21 inches at Mount Baker, and 3.22 inches at Bellingham.
Rainfall amounts drop off quickly with just a quarter to a half an
inch at NAS Whidbey Island and at Skagit Regional airport.

Another one to two inches of rain is forecast this morning over
the northern portion of the area before the rain rates decrease
quickly behind the front this afternoon.

Record breaking flooding is forecast for the Skagit river at
Mount Vernon. Current forecast calls for a crest of 39 feet at
Mount Vernon with the record being 37.34 inches set on Nov. 25,
1990. This number is lower than what should have happened at Mount
Vernon due to levy breaks upstream of Mount Vernon during the
1990 event. The current forecast crest for the upper reaches of
the Skagit at Concrete would put it in the top 6 crests on
record.

Minor to moderate flooding occuring on most of the other rivers
from north King County northward today and along the north coast
and north slopes of the Olympics. The upper reaches of the rivers
will be cresting today with the flood crests making their way
downstream later today into Tuesday. Felton

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Tuesday afternoon for Admiralty Inlet Area-
     Bellevue and Vicinity-Cascades of Pierce and Lewis Counties-
     Cascades of Snohomish and King Counties-Cascades of Whatcom
     and Skagit Counties-Central Coast-East Puget Sound Lowlands-
     Eastern Strait of Juan de Fuca-Everett and Vicinity-Hood
     Canal Area-Lower Chehalis Valley Area-North Coast-Olympics-
     Seattle and Vicinity-Tacoma Area-Western Skagit County-
     Western Strait of Juan De Fuca-Western Whatcom County.

     Wind Advisory until 4 PM PST this afternoon for Bremerton and
     Vicinity-Hood Canal Area-Seattle and Vicinity-Southwest
     Interior-Tacoma Area.

     Winter Weather Advisory from 4 PM this afternoon to 10 AM PST
     Tuesday for Cascades of Pierce and Lewis Counties-Cascades
     of Snohomish and King Counties-Cascades of Whatcom and
     Skagit Counties.

     Wind Advisory from 10 AM this morning to 7 PM PST this evening
     for Eastern Strait of Juan de Fuca-San Juan County-Western
     Whatcom County.

     High Wind Warning from 10 AM this morning to 7 PM PST this
     evening for Admiralty Inlet Area-Everett and Vicinity-
     Western Skagit County.

     High Wind Warning until 4 PM PST this afternoon for Central
     Coast.

     Wind Advisory until 10 AM PST this morning for Admiralty Inlet
     Area-Everett and Vicinity.

     Wind Advisory until 1 PM PST this afternoon for North Coast.

PZ...Small Craft Advisory until 7 PM PST this evening for Grays
     Harbor Bar.

     Gale Warning until 4 AM PST Tuesday for Coastal Waters From Cape
     Flattery To James Island 10 To 60 Nm-Coastal Waters From
     Cape Flattery To James Island Out 10 Nm-Coastal Waters From
     James Island To Point Grenville 10 To 60 Nm-Coastal Waters
     From James Island To Point Grenville Out 10 Nm-Coastal
     Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater Out
     10 Nm.

     Storm Warning from 10 AM this morning to 7 PM PST this evening
     for East Entrance U.S. Waters Strait Of Juan De Fuca.

     Gale Warning until 10 AM PST this morning for East Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Gale Warning until 4 PM PST this afternoon for Admiralty Inlet-
     Northern Inland Waters Including The San Juan Islands-Puget
     Sound and Hood Canal.

     Gale Warning until 7 PM PST this evening for Central U.S. Waters
     Strait Of Juan De Fuca-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 6:22 PM PSTAreal Flood AdvisorySEWClallam22 hr
Nov 14, 7:27 PM PSTHigh Wind WarningSEW24 hr
Nov 14, 8:14 PM PSTRiver Flood WarningSEWClallam31 hr
Nov 14, 9:08 PM PSTRiver Flood WarningSEWClallam30 hr
Nov 14, 9:50 PM PSTRiver Flood WarningSEWSkagit50 hr
Nov 14, 11:57 PM PSTRiver Flood WarningSEWSnohomish26 hr
Nov 14, 11:59 PM PSTRiver Flood WarningSEWSnohomish7 hr
Nov 15, 5:37 AM PSTCoastal Flood AdvisorySEWSan Juan11 hr
Nov 15, 5:52 AM PSTAreal Flood AdvisorySEWSan Juan10 hr
Nov 15, 5:55 AM PSTAreal Flood AdvisorySEWClallam, Jefferson10 hr
Nov 15, 11:17 AM PSTWinter Weather AdvisorySEW23 hr
Nov 15, 12:18 PM PSTSpecial Weather StatementSEWSkagit, Snohomish57 min
Nov 15, 2:11 PM PSTGale WarningSEW13 hr
Nov 15, 3:22 PM PSTWind AdvisorySEW4 hr

Nearby

Areal Flood Warnings in Washington, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.